# SDR USAA001143

- Difficulty date: August 2, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH BY 1 INCH AREA, STATION 947.  CORROSION LEVEL 2, C53-107-02.  REMOVED DAMAGE SPLICED IN T-CAP PER TR 53-60-02A.  (M)
